Alert archive / Texas / Tornado Warnings in 2020

Tornado Warning 11, NWS Brownsville, TX

July 26, 2020Brooks County, Texas

NWS Brownsville, TX issued this tornado warning at Jul 26, 2020, 1:04 PM CDT for Brooks County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2020, 1:04 PM CDT (18:04 UTC)
Expired
Jul 26, 2020, 1:30 PM CDT
In force
26 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Brooks County, TX

The radar

The Corpus Christi radar (KCRP), 85 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 7:51 AM CDTTornado WatchSPC14 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 6.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2020-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 393 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2020-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
393 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

565 
WFUS54 KBRO 261804
TORBRO
TXC047-261830-
/O.NEW.KBRO.TO.W.0011.200726T1804Z-200726T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Brownsville TX
104 PM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has issued a

* Tornado Warning for...
  Northeastern Brooks County in Deep South Texas...

* Until 130 PM CDT.
    
* At 104 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Airport Road Addition, or 7 miles southeast of
  Falfurrias, moving northwest at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Airport Road Addition, Pleasant Park, Falfurrias Fire Station and 
  Falfurrias Junior High School around 110 PM CDT.
  Falfurrias and La Colonia Park around 115 PM CDT.

Other locations impacted by this tornadic thunderstorm include Cantu
Addition, Brooks County Detention Center, Flowella and Brooks County
Airport.

This includes US Highway 281 between mile markers 710 and 714.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2726 9799 2710 9799 2707 9805 2726 9825
TIME...MOT...LOC 1804Z 144DEG 48KT 2716 9805 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Hallman
2 follow-up statements
435 
WWUS54 KBRO 261818
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
118 PM CDT Sun Jul 26 2020

TXC047-261830-
/O.CON.KBRO.TO.W.0011.000000T0000Z-200726T1830Z/
Brooks TX-
118 PM CDT Sun Jul 26 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR
NORTHEASTERN BROOKS COUNTY...
    
At 118 PM CDT, a severe thunderstorm capable of producing a tornado
was located near La Gloria, or near Premont, moving northwest at 55
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Brooks County, including the following locations...
Cantu Addition, Brooks County Detention Center, Flowella and Brooks
County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 2726 9806 2720 9801 2715 9810 2726 9825
TIME...MOT...LOC 1818Z 144DEG 48KT 2732 9818 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Hallman
925 
WWUS54 KBRO 261828
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
128 PM CDT Sun Jul 26 2020

TXC047-261838-
/O.EXP.KBRO.TO.W.0011.000000T0000Z-200726T1830Z/
Brooks TX-
128 PM CDT Sun Jul 26 2020

...THE TORNADO WARNING FOR NORTHEASTERN BROOKS COUNTY WILL EXPIRE AT
130 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.

LAT...LON 2726 9806 2720 9801 2715 9810 2726 9825
TIME...MOT...LOC 1828Z 144DEG 48KT 2741 9825 

$$

Hallman

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this tornado warning went out at Jul 26, 12:46 PM CDT, 18 minutes earlier.

Area forecast discussion, Jul 26, 12:46 PM CDT, 18 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1246 PM CDT Sun Jul 26 2020

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...TAFs remain fairly challenging early this afternoon as
Hanna continues to produce showers and thunderstorms across Deep
South Texas. In general, intermittent VFR/MVFR ceilings will
continue through most of the TAF period. Breezy and gusty
southeast winds will persist through this afternoon, decreasing
some and turning more easterly this evening. Shower activity will
continue through Monday morning. KHRL ASOS continues to be
down until further notice and will not be amended.

&&

.PREV DISCUSSION... /issued 639 AM CDT Sun Jul 26 2020/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...Tropical Storm Hanna continues to provide a messy TAF
package today. Ceilings are generally VFR right now, but
convection is bringing heavy rain, reduced MVFR ceilings and
visibilities at times, and gusty southeasterly winds. As Hanna
continues to move off the west-southwest, rain bands will continue
to impact the Rio Grande Valley TAF sites this morning with
conditions improving east to west this afternoon, with rain
gradually diminishing and becoming more showery and winds
decreasing. With the core of Hanna off to the west, have left out
any mention of LLWS in this package. KHRL ASOS continues to be
down until further notice.

PREV DISCUSSION... /issued 426 AM CDT Sun Jul 26 2020/

.TROPICAL STORM HANNA MOVING FURTHER INLAND...

SHORT TERM (Today through Monday): Overnight, Hanna transitioned
into a Tropical Storm as it slightly weakened in the process of
moving further inland into areas of Deep South Texas and the Rio
Grand Valley. A plethora of Watches, Warnings, and Advisories
(Tropical Storm Warning, Flash Flood Watch, Coastal Flood
Advisory, High Surf Advisory) are in effect within the BRO County
Warning Forecast Area (CWFA). Hazardous conditions will continue
through the overnight hours and into Sunday morning as Hanna
continues to trek west-southwest across the region. Although
Hanna is forecast to be just across the Rio Grande River in Mexico
around sunrise today, additional showers and thunderstorms moving
inland throughout the day and into tonight will likely exacerbate
the flooding experienced already tonight within Deep South Texas
and the Rio Grande Valley. By Monday, showers will likely continue
as deep tropical moisture from Hanna lingers across the area.

LONG TERM (Monday Night through Saturday): A general elongated
500 mb trough axis will remain in place across Deep South TX and
the RGV from Monday through Wednesday. This will combine with
leftover tropical moisture from the remnants of Hanna to maintain
the convective chances during the first half of next week. 500 mb
ridging will start rebuilding over the TX Coastline and the RGV
during the latter half of the week allowing for hotter temps and
lower rain chances.

MARINE: Now through Monday...Buoy 42020 reported southeast winds
around 25 knots gusting to around 33 knots with seas of 12 feet
with a period of 9 seconds at 4 AM CDT. Dangerous marine
conditions are expected through this evening as Tropical Storm
Hanna moves further inland across Deep South Texas and into
Mexico. Although winds and seas will improve markedly for Sunday
night, a Small Craft Advisory may still be needed for the Laguna
Madre and Gulf of Mexico waters from 0 to 60 nautical miles
offshore due to remaining strong winds and rough seas.

Monday Night through Thursday: Surface ridging over the Gulf of
Mexico will maintain a general light to moderate onshore flow
pattern along the lower TX coastline next week. Some of the Gulf
swells may experience SCA swells into Monday night with
conditions improving afterwards. Some SCEC swells may linger
across the Gulf waters through Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  87  80  87  77 /  80  50  50  50
BROWNSVILLE          86  80  87  77 /  80  50  50  50
HARLINGEN            85  78  87  76 /  80  50  60  50
MCALLEN              83  78  84  77 /  90  60  70  40
RIO GRANDE CITY      84  77  88  76 /  90  60  60  40
SOUTH PADRE ISLAND   85  81  84  80 /  70  50  40  50

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through Monday morning for TXZ256-257-351.

     Flash Flood Watch until 7 PM CDT this evening for TXZ248>257-351-
     353.

     Coastal Flood Advisory until 7 PM CDT this evening for TXZ256-
     257-351.

     High Surf Advisory until 9 AM CDT Monday for TXZ256-257-351.

     Tropical Storm Warning for TXZ248-252>255-353.

GM...Small Craft Advisory until 7 AM CDT Monday for GMZ150-155-170-
     175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Aviation...67-Mejia
Hazardous weather outlook, Jul 26, 5:09 AM CDT, 7 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
509 AM CDT Sun Jul 26 2020

TXZ248>257-351-353-271015-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
509 AM CDT Sun Jul 26 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

A Tropical Storm Warning is currently in effect for Kenedy,
Brooks, Willacy, Jim Hogg, Zapata, Starr, Hidalgo, and Cameron
County.

A Flash Flood Watch is in effect for all of Deep South Texas and
the Rio Grande Valley until 7 PM CDT Sunday.

A Coastal Flood Advisory is in effect for the coastal portions of
Cameron, Willacy and Kenedy counties until 7 PM CDT Sunday.

A High Surf Advisory is in effect for the coastal portions of
Cameron, Willacy, and Kenedy counties until 9 AM CDT Monday.

A High Rip Current Risk is in effect for the coastal portions of
Cameron, Willacy and Kenedy counties until 9 AM CDT Monday.

A Tornado Watch is in effect for Cameron, Willacy, Hidalgo,
Brooks, and Kenedy counties through 9 AM CDT Sunday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The potential for heavy rainfall continues across deep South
Texas Monday as lingering tropical moisture associated with
Tropical Storm Hanna allow showers and thunderstorms to develop
across the area. Isolated localized flooding is likely with these
showers and storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

GMZ130-132-135-150-155-170-175-271015-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
509 AM CDT Sun Jul 26 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

A Tropical Storm Warning is currently in effect for the Laguna
Madre and the offshore waters of the lower Texas coast.

A Tornado Watch is in effect for all of the lower Texas coastal
waters through 9 AM CDT Sunday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Small craft advisories will likely be needed for the offshore
waters of the lower Texas coast Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

Castillo

In the hours before

Local storm report, Jul 26, 7:08 AM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
708 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     FLASH FLOOD      MISSION                 26.21N  98.32W
07/26/2020                   HIDALGO            TX   PUBLIC

            REPORT OF 12 INCHES OF WATER FLOWING ACROSS SHARY ROAD
            NEAR GRIFFIN PARK BLVD IN MISSION

&&

EVENT NUMBER BRO2000037

SCHROEDER
Local storm report, Jul 26, 7:17 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
717 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TORNADO          3 ESE BROWNSVILLE       25.91N 97.43W
07/26/2020                   CAMERON            TX   OTHER FEDERAL

            AIRPORT MANAGER REPORTS DAMAGE ON THE
            WESTERN SIDE OF BROWNSVILLE SOUTH PADRE
            ISLAND INTERNATIONAL AIRPORT. AIRCRAFT WAS
            MOVED, WINDOWS BLOWN OUT OF BUILDING(S) AND
            DAMAGE TO PERIMETER FENCE. TIME ESTIMATED.

&&

MB
Local storm report, Jul 26, 8:53 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
853 AM CDT SUN JUL 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      2 SE EDINBURG           26.28N 98.15W
07/26/2020                   HIDALGO            TX   PUBLIC

            WATER ENTERING HOMES ON THE SOUTHEAST SIDE OF EDINBURG.
            EVENT TIME BASED ON TIME THE REPORT WAS RECEIVED.

&&

BMEJIA
Special weather statement, Jul 26, 11:52 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1152 AM CDT Sun Jul 26 2020

TXZ250-251-261730-
Brooks TX-Inland Kenedy TX-
1152 AM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...EASTERN JIM
HOGG...NORTHEASTERN HIDALGO...BROOKS AND NORTHEASTERN WILLACY
COUNTIES UNTIL 1230 PM CDT...

At 1151 AM CDT, Doppler radar was tracking heavy rainfall along a
line extending from 10 miles southwest of Falfurrias Junior High
School to near Rudolph. Movement was northwest at 35 mph.

Winds in excess of 40 mph will be possible with these showers.

Locations impacted include...
Falfurrias, Encino, Rachal, Norias, La Colonia Park, Airport Road
Addition, Rudolph, Falfurrias Junior High School, Pleasant Park and
El Coyote Ranch Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these showers, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.

LAT...LON 2726 9810 2660 9753 2660 9786 2662 9798
      2678 9799 2679 9842 2705 9842 2705 9847
      2714 9847 2714 9849 2724 9849 2727 9852
TIME...MOT...LOC 1651Z 132DEG 31KT 2713 9830 2670 9781

Hallman
Special weather statement, Jul 26, 11:57 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1157 AM CDT Sun Jul 26 2020

TXZ255-257-261745-
Coastal Cameron TX-Inland Cameron TX-
1157 AM CDT Sun Jul 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAMERON AND SOUTHEASTERN
WILLACY COUNTIES UNTIL 1245 PM CDT...

At 1156 AM CDT, Doppler radar was tracking a strong thunderstorm near
Palmer Laasko Elementary, or near Los Fresnos, moving north at 50
mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Arroyo City, Brownsville, Bayview, La Tina and Del Mar Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.

LAT...LON 2631 9735 2603 9734 2603 9744 2632 9753
      2631 9751 2633 9747 2634 9747 2633 9745
      2640 9740 2641 9735 2639 9737 2639 9734
      2637 9739 2636 9738 2636 9735 2632 9733
      2631 9733
TIME...MOT...LOC 1656Z 175DEG 43KT 2610 9740

CB

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:13 PM CDTFlash Flood WarningBROCameron, Hidalgo, Kenedy, Willacy14 hr
Jul 25, 8:56 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy89 min
Jul 25, 9:32 PM CDTSpecial Marine WarningBRO88 min
Jul 25, 10:00 PM CDTSpecial Marine WarningBRO45 min
Jul 25, 10:03 PM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy7 hr
Jul 25, 10:08 PM CDTSpecial Marine WarningBRO37 min
Jul 25, 10:50 PM CDTSpecial Marine WarningBRO55 min
Jul 25, 11:26 PM CDTAreal Flood AdvisoryBROKenedy, Willacy110 min
Jul 25, 11:34 PM CDTAreal Flood AdvisoryBROHidalgo2 hr
Jul 25, 11:34 PM CDTSpecial Marine WarningBRO56 min
Jul 26, 12:10 AM CDTSpecial Marine WarningBRO65 min
Jul 26, 12:30 AM CDTFlash Flood WarningBROHidalgo5 hr
Jul 26, 12:48 AM CDTAreal Flood AdvisoryBROHidalgo, Willacy3 hr
Jul 26, 1:07 AM CDTAreal Flood AdvisoryBROCameron113 min
Jul 26, 1:31 AM CDTSpecial Marine WarningBRO44 min
Jul 26, 1:41 AM CDTFlash Flood WarningBROHidalgo2 hr
Jul 26, 2:14 AM CDTFlash Flood WarningBROCameron8 hr
Jul 26, 2:21 AM CDTSpecial Marine WarningBRO54 min
Jul 26, 2:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 2:34 AM CDTAreal Flood AdvisoryBROCameron40 min
Jul 26, 3:13 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy7 hr
Jul 26, 3:24 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Kenedy, Willacy7 hr
Jul 26, 3:27 AM CDTTornado WarningBROCameron33 min
Jul 26, 4:00 AM CDTTornado WarningBROCameron, Willacy30 min
Jul 26, 4:07 AM CDTTornado WarningBROCameron, Willacy23 min
Jul 26, 4:17 AM CDTFlash Flood WarningBROHidalgo, Starr6 hr
Jul 26, 4:30 AM CDTSpecial Marine WarningBRO90 min
Jul 26, 5:19 AM CDTAreal Flood AdvisoryBROHidalgo82 min
Jul 26, 5:39 AM CDTAreal Flood AdvisoryBROKenedy111 min
Jul 26, 5:48 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROHidalgo13 hr
Jul 26, 6:00 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy5 hr
Jul 26, 6:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 6:41 AM CDTFlash Flood WarningBROHidalgo4 hr
Jul 26, 8:34 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Kenedy, Starr, Willacy3 hr
Jul 26, 9:02 AM CDTTornado WarningBROHidalgo13 min
Jul 26, 10:04 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROCameron, Hidalgo9 hr
Jul 26, 10:14 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo, Willacy6 hr
Jul 26, 10:33 AM CDTSmall Craft AdvisoryBRO18 hr
Jul 26, 10:44 AM CDTFlash Flood Warning Considerable damage threatBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 11:22 AM CDTAreal Flood AdvisoryBROHidalgo, Starr3 hr
Jul 26, 11:25 AM CDTTornado WarningBROHidalgo11 min
Jul 26, 11:42 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy4 hr
Jul 26, 11:52 AM CDTSpecial Weather StatementBROBrooks38 min
Jul 26, 11:57 AM CDTSpecial Weather StatementBROCameron48 min
Jul 26, 12:30 PM CDTTornado WarningBROKenedy, Willacy45 min
Jul 26, 12:33 PM CDTSpecial Marine WarningBRO42 min
Jul 26, 12:47 PM CDTTornado WarningBROBrooks, Kenedy28 min
Jul 26, 1:17 PM CDTSpecial Weather StatementBROBrooks28 min
Jul 26, 1:34 PM CDTSpecial Weather StatementBROZapata41 min
Jul 26, 1:36 PM CDTAreal Flood AdvisoryBROHidalgo, Jim Hogg, Starr4 hr
Jul 26, 2:16 PM CDTFlash Flood Warning Considerable damage threatBROHidalgo, Starr9 hr
Jul 26, 2:23 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata7 hr
Jul 26, 2:39 PM CDTAreal Flood AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 2:42 PM CDTSpecial Weather StatementBROStarr48 min
Jul 26, 5:38 PM CDTFlash Flood WarningBROHidalgo, Jim Hogg, Starr5 hr
Jul 26, 5:59 PM CDTAreal Flood AdvisoryBROJim Hogg, Zapata96 min
Jul 26, 6:58 PM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo5 hr

Nearby

Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.